# SDR CA070329006

- Difficulty date: March 13, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 12,387 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Detached
- Location: Nr 4
- Part time: 1,587 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE VIBRATION AND POWER LOSS IN FLIGHT, ENGINE CAME TO TOTAL STOP ON TAXIWAY. CYLINDER NR 4 FOUND DETACHED. ENGINE (2587.4 HOURS). ENGINE REMOVED FOR OVERHAULED. (TC NR 20070329006)
